Translator Disclaimer
2021 Dense subgraphs of power-law random graphs
Denis O. Lazarev, Nikolay N. Kuzyurin
Mosc. J. Comb. Number Theory 10(1): 1-11 (2021). DOI: 10.2140/moscow.2021.10.1

Abstract

The problem of finding a maximal dense subgraph of a power-law random graph G(n,α) is considered for every value of density c(0,1) and for every α(0,+). It is shown that in case α<2 a maximal c-dense subgraph has size Θp(n1α2), in case α=2 it is limited whp, and in case α>2 it is whp less than 4c.

Citation

Download Citation

Denis O. Lazarev. Nikolay N. Kuzyurin. "Dense subgraphs of power-law random graphs." Mosc. J. Comb. Number Theory 10 (1) 1 - 11, 2021. https://doi.org/10.2140/moscow.2021.10.1

Information

Received: 27 December 2019; Revised: 21 July 2020; Accepted: 7 August 2020; Published: 2021
First available in Project Euclid: 22 January 2021

Digital Object Identifier: 10.2140/moscow.2021.10.1

Subjects:
Primary: 05C42
Secondary: 05C69

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 1 • 2021
MSP
Back to Top